Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My doc gave me ZITHROMAX (AZITHROMYCIN) for 12 days for my mild acne..Do u think i shud take it ?Can it make my acne worse or will i develop a resistance to it ? just wondering..im also on retin a but im still on all clear on the 8th week eventhough my acne is only on the chin..

Share this post


Link to post
Share on other sites

I took zithromax once when I got really sick(flu). My understand of it is that it is an antibiotic that is a of a high dose. I took five when I got sick and I was good to go. If you take as many as your doc prescribes, I would imagine it would be in your system working for quite a while.

If you don't have serious acne problems this is a good short term solution. It is similer to tetracycline and minocycline.

Although, antibiotic effects will be lost with time.

If you have serious acne try accutane. I am on it right now and into my 3 month. It is not doing that great right now but another couple month and I should be good to go forever(hopefully)

Hope some of this helped.....

Share this post


Link to post
Share on other sites

thanx for your reply but what side effects did you get with it ? im a 21 years old female i hope it doesnt spoil my immune system as im very scared have been using anti biotics since forever..and hopefully it wont make my acne worse ? as theres a myth abt anti biotics makin it worse in the long run ??

Share this post


Link to post
Share on other sites

nah my acne mild and its restricted to my chin..its mild hopefully the anti biotic will not make it moderate in the long run ?

Share this post


Link to post
Share on other sites

I didn't have any side effects....If you have ever gotten sick and taken antibiotics, same thing. I didn't think antibiotics had side effects but they probably have very small side effects.

As for making your acne worse later, I think that is kinda bogus. I don't know for sure but from my experience(taken alot of anti's) it made no difference either way.

It is just a short term antibiotic solution to hopefully knock out the problem before it starts...

That is my take on it anyway...

Hope this helps

Share this post


Link to post
Share on other sites

hmmmm..so i guess ill take it tomm onwards..somebody told me that in the long run your p acne bacteria get resistant to the anti biotics they mutate and make the prb worse..so i have gotten really concerned abt taking anti biotics but i guess the acne ppl cannot just avoid them..theyre a part of their life!hell!

:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×